# SDR RAIA980702

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw
- Part number: NAS1351C3LL6
- Condition: Loose
- Location: Rt Engine
- Part time: 634 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7466 - STL - RIGHT SPEED LEVER LINKAGE SELF LOCKING ALLEN HEAD FASTENER LOOSENED CAUSING LINKAGE TO SEPARATE FROM UNDER SPEED FUEL GOVERNOR SPLINE.  MAINTENANCE REPLACED SCREW PERFORMED RIGGING AND RUN.  (M)
